# SDR MALA080078

- Difficulty date: April 27, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 24,709 hours, 27,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE CHAFED IN RT FLAP LEADING EDGE AT WS 225.4 FROM CONTACT WITH AILERON CABLE DAMPER BLOCK.  REPAIRED CHAFE DAMAGE BY WET LAYUP REPAIR IAW MESABA EO NR S51031 AND APPLICABLE SECTIONS OF SAAB 340 SRM CH 51-70.
